# SDR WX0A071489

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9936658501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME STATION 1136 UPPER LIP DAMAGED AT LONGERON 29L.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED.
